Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate » Questionmark

Posted by cubbybear on April 24, 2003, at 7:35:28

In reply to Re: cybercafe, posted by Questionmark on April 24, 2003, at 2:46:38

> Hey, how long were you on Parnate, how bad was the withdrawal and how long did the withdrawal (and ANY leftover signs of w/drwl) last? .. if you don't mind saying. Also how long was the period between your discontinuation of Parnate and your start of another medication?
> Thanks alot.

I'm back on Parnate again because the 3 other ADs I tried became or were problematic for one reason or another. In the past, whenever I wanted to take a break from Parnate, I phased it out gradually over a period of about one month with no problems at all--just a readjustment of my sleep patterns. For the longest time now, as is common with many people, every time I stopped taking my anti-depressant, within a few months, depression reared its ugly head again. So I'm basically on it for life.
When the time comes for you to stop it, you have to wait 2 weeks before starting any SSRI. I'm not sure now long you'd have to wait before starting Nardil, another MAOI. I hope this answers your questions.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cubbybear thread:221661
URL: http://www.dr-bob.org/babble/20030423/msgs/221945.html